Quantum Supergroups, Link Polynomials and Representation of the Braid Generator

Links, JR, Gould, MD and Zhang, RB (1993) Quantum Supergroups, Link Polynomials and Representation of the Braid Generator. Reviews in Mathematical Physics, 5 2: 345-361. doi:10.1142/S0129055X93000097


Author Links, JR
Gould, MD
Zhang, RB
Title Quantum Supergroups, Link Polynomials and Representation of the Braid Generator
Journal name Reviews in Mathematical Physics   Check publisher's open access policy
ISSN 0129-055X
Publication date 1993-06
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1142/S0129055X93000097
Volume 5
Issue 2
Start page 345
End page 361
Total pages 17
Language eng
Keyword Algebras
Invariants
Identities
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 23 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:17:29 EST by System User